# SDR WX0400043

- Difficulty date: October 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS-MAINTENANCE REPORTED  EMERGENCY  LIGHT INOPERATIVE AT ROW 15 CEILING. MAINTENANCE RE-LAMPED BURNT OUT BULB IAW 33-52-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
